Publikationen in Zusammenarbeit mit Forschern von Universitat de València (37)

2023

  1. A new B-spline type approximation method for non-smooth functions

    Applied Mathematics Letters, Vol. 141

  2. A new family of means: the generalized weighted power means and applications

    International Journal of Computer Mathematics, Vol. 100, Núm. 2, pp. 422-439

  3. Global and explicit approximation of piecewise-smooth two-dimensional functions from cell-average data

    IMA Journal of Numerical Analysis, Vol. 43, Núm. 4, pp. 2299-2319

  4. The translation operator. Applications to nonlinear reconstruction operators on nonuniform grids

    Mathematics and Computers in Simulation, Vol. 203, pp. 408-424

2020

  1. A new WENO-2r algorithm with progressive order of accuracy close to discontinuities

    SIAM Journal on Numerical Analysis, Vol. 58, Núm. 6, pp. 3448-3474

  2. On a family of non-oscillatory subdivision schemes having regularity C r with r > 1

    Numerical Algorithms, Vol. 85, Núm. 2, pp. 543-569

  3. On the application of Lehmer means in signal and image processing

    International Journal of Computer Mathematics, Vol. 97, Núm. 7, pp. 1503-1528

  4. On the local and semilocal convergence of a parameterized multi-step Newton method

    Journal of Computational and Applied Mathematics, Vol. 376

  5. On the use of generalized harmonic means in image processing using multiresolution algorithms

    International Journal of Computer Mathematics, Vol. 97, Núm. 1-2, pp. 455-466